I started Viibryd about two and half weeks ago and it helped me a lot on the 10 mg and then I went up to 20mg well after that week I tried taking the 40 and everything went out of wake I also don't know if it was also cuz I wanted to try taking it in the morning so I didn't take it for one day but, I've been light headed and I been extremely tired like I go to bed at 2am and I get up at maybe 9 or 11am and I was fine but after that 40 I didn't want to move out of the bed I just wanted to sleep the whole day. I wasn't depressed or anything. The other thing is other than the tiredness I have been getting very mad at things lately I was wondering if all this was side effects and it would go away soon if I just stay at 20mg since 40 way to much for me.
In general the smaller dose you can take of an antidepressant and have it work is the way to go. I went on Viibryd almost two months ago and have had some of the side effects that you mention. They have diminished, but you should probably talk to your doctor about your symptoms. My side effects are manageable and I'm not depressed so I consider Viibryd to be a good choice for me. I hope you have similar success. And now that you bring it up, I think I have been a bit irritable off and on since upping my dose. So maybe that is a side effect, too. I'd like to think that was the cause other than I was just turning into a grouch.
You have moved from 10 mg to 40 mg pretty fast. You brain really has not had a chance to catch up. Please talk to your doctor about going slower. Ask if you can go back down to 20 mg for a few weeks or longer if it is working for you.
Mine had me at 20 mg for a few months before my *symptoms* forced me to 40 mg. I liked his approach on that. He wanted the lowest dose possible, but it had to be effective.
Yikes! You're supposed to be feeling better, not worse. Let's see if we can figure out what's going on here. Did you Dr give you the "starter pack" of différent coloréd pills? If you used that correctly you could not have gone up to 40 so quickly. Viibryd is a very effective antidepressant, but you can see that there is a reason that you're supposed to move up very slowly in dosage-to avoid feeling like you did after that episode. Then to not take it at all the following day, you did indeed get your poor brain out of whack. You better contact your Dr right away, like now, and see if you should finish the 20 mg dosage and try 40 again in a few weeks after your brain and your body have adjusted. Even if taken properly you can have some side effects increasing your dose, so please don't scramble your poor brain any more. This is NOT a drug you can self medicate with and take however much, whenever you want. Viibryd is meant to be taken per Dr's orders and it may really help with your depression. it's an amazing med and you don't need to fear the dosage increase, as long as it's medically supervised. Please keep us posted. Good luck to you.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking several other medicatins for my depression. I will be adding Viibryd to them. Will I be?
Posted 2 Sep 2011 • 3 answers
Posted 24 Mar 2012 • 4 answers
Posted 23 May 2012 • 3 answers
Posted 29 Aug 2012 • 9 answers
Posted 17 Jul 2014 • 2 answers